# SDR USAA2012122000002

- Difficulty date: December 19, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 49,888 hours, 18,605 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: D5227904620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK IN DOOR BEAM OF EMERGENCY EXIT DOOR 834 AT FR40, 4 INCHES BELOW BEAM 2.  REPLACED DOOR BEAM OF EMERGENCY EXIT DOOR 834 IAW EO 5210Y228.
